UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Exponential polynomial closure method for solving truncated kolmogorovfeller equation Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
Authors:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Nonlinear  Poisson Impulse  Probability Density Function  Stochastic Process